MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942824400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Death
Event or Problem Description
Evolve lv xlv study it was reported that a patient death occurred.On (b)(6) 2021, the subject presented with stable angina and the index procedure was performed on the same day.The 90% stenosed target lesion as located in the mid right coronary artery (rca) and was 16mm long, with a reference vessel diameter of 4mm.The lesion was treated with predilation and placement of 4.00mm x 24mm and 4.00mm x 28mm study stents.Following post dilatation, residual stenosis was 0%.Non target lesions were also treated.The ramus lesion was treated with the placement of a 2.50mm x 24mm synergy stent.On the same day, the subject was discharged on aspirin and clopidogrel.On (b)(6) 2021, a staged procedure was performed.The non target lesion located in the proximal left anterior descending artery (lad) and mid lad were treated using 3.00mm x 38mm synergy and 3.50mm x 32mm synergy stents in an overlapping fashion.On (b)(6) 2021, the subject expired due to unknown cause outside the hospital.In response to the event, no action or diagnostics were performed.It is unknown whether an autopsy was performed.
 
Event or Problem Description
Evolve lv xlv study it was reported that a patient death occurred.On( b)(6) 2021, the subject presented with stable angina and the index procedure was performed on the same day.The 90% stenosed target lesion as located in the mid right coronary artery (rca) and was 16mm long, with a reference vessel diameter of 4mm.The lesion was treated with predilation and placement of 4.00mm x 24mm and 4.00mm x 28mm study stents.Following post dilatation, residual stenosis was 0%.Non target lesions were also treated.The ramus lesion was treated with the placement of a 2.50mm x 24mm synergy stent.On the same day, the subject was discharged on aspirin and clopidogrel.On (b)(6) 2021, a staged procedure was performed.The non target lesion located in the proximal left anterior descending artery (lad) and mid lad were treated using 3.00mm x 38mm synergy and 3.50mm x 32mm synergy stents in an overlapping fashion.On (b)(6) 2021, the subject expired due to unknown cause outside the hospital.In response to the event, no action or diagnostics were performed.It is unknown whether an autopsy was performed.It was further reported that the patient passed away at home.
 
Additional Manufacturer Narrative
A1 patient identifier: (b)(6).Correction: h6: evaluation code: from: cause not established d15.To: known inherent risk of device d12.
 
Event or Problem Description
Evolve lv xlv study.It was reported that a patient death occurred.On (b)(6) 2021, the subject presented with stable angina and the index procedure was performed on the same day.The 90% stenosed target lesion as located in the mid right coronary artery (rca) and was 16mm long, with a reference vessel diameter of 4mm.The lesion was treated with predilation and placement of 4.00mm x 24mm and 4.00mm x 28mm study stents.Following post dilatation, residual stenosis was 0%.Non target lesions were also treated.The ramus lesion was treated with the placement of a 2.50mm x 24mm synergy stent.On the same day, the subject was discharged on aspirin and clopidogrel.On (b)(6) 2021, a staged procedure was performed.The non target lesion located in the proximal left anterior descending artery (lad) and mid lad were treated using 3.00mm x 38mm synergy and 3.50mm x 32mm synergy stents in an overlapping fashion.On (b)(6) 2021, the subject expired due to unknown cause outside the hospital.In response to the event, no action or diagnostics were performed.It is unknown whether an autopsy was performed.It was further reported that the patient passed away at home.It was further reported that the cause of death was due to cardiac arrest, and it was corrected that the patient did not pass away at home.
 
Additional Manufacturer Narrative
A1 patient identifier: (b)(6).
 
Event or Problem Description
Evolve lv xlv study.It was reported that a patient death occurred.On (b)(6) 2021, the subject presented with stable angina and the index procedure was performed on the same day.The 90% stenosed target lesion as located in the mid right coronary artery (rca) and was 16mm long, with a reference vessel diameter of 4mm.The lesion was treated with predilation and placement of 4.00mm x 24mm and 4.00mm x 28mm study stents.Following post dilatation, residual stenosis was 0%.Non target lesions were also treated.The ramus lesion was treated with the placement of a 2.50mm x 24mm synergy stent.On the same day, the subject was discharged on aspirin and clopidogrel.On (b)(6) 2021, a staged procedure was performed.The non target lesion located in the proximal left anterior descending artery (lad) and mid lad were treated using 3.00mm x 38mm synergy and 3.50mm x 32mm synergy stents in an overlapping fashion.On 10 december 2021, the subject expired due to unknown cause outside the hospital.In response to the event, no action or diagnostics were performed.It is unknown whether an autopsy was performed.It was further reported that the patient passed away at home.It was further reported that the cause of death was due to cardiac arrest, and it was corrected that the patient did not pass away at home.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13087787
Report Number2134265-2021-16105
Device Sequence Number5734644
Product Code NIQ
UDI-Device Identifier08714729985709
UDI-Public08714729985709
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberH7493942824400
Device Lot Number0026480719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer01/07/2022
01/25/2022
02/18/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date01/19/2022
02/14/2022
02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age60 YR
Patient SexMale
Patient RaceWhite